# SDR YENA201903250160

- Difficulty date: March 25, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 2814
- Aircraft time: 51,661 hours, 18,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 131, MCO-LAX. DIRTY SOCK ODOR DURING TAKEOFF AND LANDING WAS NOTIFIED BY IN-FLIGHT AFTER LANDING ( PACKS - BOTH ); REACTIVATED AND PERFORMED OPS CK OF PACK 1 AND 2. ALL NORMAL. MDDR CLEARED. MX 4 UPDATED. PLACARD REMOVED.
